# SDR ASAA2022100340776

- Difficulty date: October 3, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,198 hours, 16,510 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VE540
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Part time: 22,832 hours, 6,582 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 LONG TERM FAULT. 75-10391 - THE VSV POSITION SIGNAL IS OUT OF RANGE. DEFER PER ASA TC 78273000. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE R/H VSV ACTUATOR REF B737-800 AMM 75-31-01.
